The finite and semi-infinite tilted flat but rounded punch

Sackfield, A, Dini, D and Hills, DA, 2005. The finite and semi-infinite tilted flat but rounded punch. International Journal of Solids and Structures, 42, pp. 4988-5009. ISSN 0020-7683

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Solids and Structures
Creators: Sackfield, A., Dini, D. and Hills, D.A.
Publisher: Pergamon-Elsevier
Place of Publication: Oxford
Date: 2005
Volume: 42
ISSN: 0020-7683
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:56
Last Modified: 19 Oct 2015 14:39
URI: http://irep.ntu.ac.uk/id/eprint/20315

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year